MathSciNet Relay Station
MathSciNet bibliographic data
MR1275107 (95e:65116) 65N55
Hsiao, George C.; Zhang, Shangyou Optimal order multigrid methods for solving exterior boundary value problems. SIAM J. Numer. Anal. 31 (1994), no. 3, 680–694.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement